MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562402
Medical Device Problem Codes Failure to Deliver Energy (1211); Entrapment of Device (1212); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report # 3005099803-2021-04530 for the associated device information.It was reported to boston scientific corporation that a captiflex medium oval flexible snare was used during a colonoscopy procedure performed on (b)(6) 2021.During the procedure, an oval snare was unable to cauterize a very large rectal polyp.The snare became embedded in the polyp and was cut to remove.This occurred with two snares from the same lot number.Two different cautery machines were tried and the snares did not work with either.The snares were tested before placing them around the polyp and worked at that time.Reportedly, the snares were securely attached to the active cord and there were no visible issues noted with the cautery pins.The procedure was completed with a different device and taking the polyp in small pieces.There were no patient complications reported as a result of this event.

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12414894
Report Number3005099803-2021-04531
Device Sequence Number17237604
Product Code FDI
UDI-Device Identifier08714729501640
UDI-Public08714729501640
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2024
Device Model NumberM00562402
Device Catalogue Number6240-40
Device Lot Number0027085177
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;